# SDR HALA9800125

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Condition: Failed
- Location: Cb Panel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 465 - (LOG PAGE NR 4205729). MULTIPLE INDICATIONS OF POSSIBLE RCCB FAILURE.  MANIFOLD FAIL LIGHTS 1 AND 2 DO NOT TEST.  CABIN STANDBY PRESSURE DOES NOT TEST.  NO AMPERAGE DRAWN ON AUXILIARY PITOT HEAT.  NO PRESSURE INDICATION ON NR 2 PNEN DUCT PRESSURE GAUGE.  (X)
